Is The Sound Lost Due To A Drug Allergy?
Hello, I want to ask if the drug is allergic, the sound running is gone huh?
Hello Darayani, thank you for asking at HealthReplies.com.
An allergic reaction is a reaction that occurs when the body comes in contact with allergens (substances / things that cause allergies). This reaction arises due to an excessive immune response to the allergen. Allergens themselves can be very diverse such as dust, food, and even drugs.
Common symptoms caused by an allergic reaction are:
Red rash on the skin (can be on the whole body or only on skin contact with allergens)
Swelling of the lips, eyelids or certain body parts that come into contact
Out of breath
Shock (sufferers become unconscious and have decreased blood pressure)
If you experience symptoms as above after taking the drug, then you are most likely experiencing an allergic reaction to the drug you are taking and it is strongly recommended that you immediately consult a doctor immediately.
Complaints about missing voices are generally never experienced by people who experience allergic reactions to drugs or other substances. However, because the sound that is lost can disrupt a person's productivity, it is advisable to check the complaint to the ENT specialist for further examination of the vocal cords and other organs related to the process of sound formation so that it can be known what the cause is.
For now, try to limit speech, increase fluid intake and avoid eating fried / overheated / spicy foods. It is also advisable to immediately see a doctor. It is not recommended to use any medicine without clear doctor's advice.
I hope this helps.